# SDR SWAA2025041022872

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,142 hours, 42,754 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE LATCHES INSTALLED AT SEAT ROWS 11BC ARE NOT EMERGENCY EXIT ONLY F/T LATCHS.  <[01] REMOVED AND INSTALLED LH ONE WAY EMERGENCY EXIT ONLY F/T LATCHES REF CMM 25-21-42.
